I havent had a period since september of 2010. I got pregnant and then miscarried in november 2010 then went on the depo shot. I only took it one time in november of 2010. I have went to the doctor to see whats wrong and they said it might just take a while to get my cycle back. Well the last 3 weeks I have been have been having horrible breast pain...mainly right around my nipples. They told me that I cant become pregnant until i get a cycle again. So what could it be? I thought I was maybe getting my period finally but it has been going on for 3 weeks and it is sometimes to the point where I can barely put a bra on.
Depo provera shots can cause breast pain and changes in breast size and decrease in breast size. I feel that an examination by a gynecologist will be the best.Till that time,apply some warm compresses on the breasts and take some over the counter pain reliever(analgesic) like ibuprofen or diclofenac.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.